# SDR VNAA2020062811101

- Difficulty date: June 27, 2020
- Submitted: June 28, 2020
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 9,844 hours, 8,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 28536
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,838 hours, 8,848 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING LOWER EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED THE NR 4 EPSU BATTERY CHARGER IAW AMM 33-51-17-000/400-802. OPS CHECKED GOOD.
